| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: side effects of Evista
Re: side effects of Evista
[ Back to Messages
Posted by Kerri
on August 10, 2000 at 20:46:38:
In Reply to: side effects of Evista posted by fran svirida on August 10, 2000 at 12:38:35:
This is very distressing news. Is there any evidence of Didrocal or Fosamax causing these types of problems? I too would welcome anyone else's input on this.
: I have been taking Evista for 18 months for bone density. I have just returned from aweek stay at the hospital for pulmonary embolisms and deep vein thrombosis in the leg AND abdomen. As a result of the extensive clotting, a Greenfield " umbrella" filter was inserted to prevent additional clots from reaching the lung.
: The pulmonary specialist has ruled out any other factors for the cause and concludes EVISTA IS THE CULPRIT. It is not reported to the FDA or to the manufacturer unless I do so myself. I would welcome feedback. Fran
All times are GMT -7. The time now is 12:54 AM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!